Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


viagra usage
Jan 3, 2010

i take reyataz isentress and truvada. viagra 50 is not always reliable to get an erection. is increasing my dose to 100 safe? thanks for your time

Response from Dr. Henry

I assume you are also taking 100 mg ritonavir (recommended when you combine atazanavir with Truvada). If you are tolerating 50 mg Viagra with your current regimen then increasing (with monitoring and informing your HIV specialist)then increasing to 75 or 100 mg usually will be tolerated OK. KH



Previous
weight gain,anxiety disother with sustiva
Next
re: enlarged liver and atripla (light colour stools)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement